# SDR SWAA2022060111139

- Difficulty date: May 24, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 69,590 hours, 41,192 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156U8
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE DEFLECTION CONTROL RIB PANEL SUPPORT WEB CRACKED AT OUTBOARD ATTACH FASTENER HOLE.  REMOVED DAMAGE WEB ANGLE AT R/H WING TRAILING EDGE DEFLECTION CONTROL PANEL PER REF B737-700 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PART WED ANGLE AT R/H WING TRAILING EDGE PER B-737-700 REF SRM 51-40-05-0G-0;  TREATED AND PRIMED HOLES B-737-700 REF SRM 51-21-41-370-802 AND 51-21-72-370-804; INSTALLED WEB ANGLE AT R/H WING TRAILING EDGE DEFLECTION CONTROL PANEL PER REF B737-700 SRM 51-40-02-0G-0. REMOVED AND INSTALLED NEW WEB ANGLE AT R/H WING TRAILING EDGE DEFLECTION CONTROL PANEL PER REF B737-700 SRM 51-40-02-0G-0.
